CSpace

Browse/Search Results:  1-10 of 292 Help

Selected(0)Clear Items/Page:    Sort:
A novel method in determining a layered periodic structure 期刊论文
Boundary Value Problems, 2020, 卷号: 2020, 期号: 1
Authors:  Cui,Yanli;  Li,Xiliang;  Qu,Fenglong
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
Inverse scattering  Uniqueness  Lαp\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$L^{p}_{\alpha }$\end{document} estimate  Periodic structures  
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:20/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
On uniqueness of static asymptotically anti-de Sitter black hole 期刊论文
Classical and Quantum Gravity, 2020, 卷号: 37, 期号: 24
Authors:  He,Xiaokai;  Cao,Zhoujian;  Fang,Xiongjun;  Jing,Jiliang;  Wu,Xiaoning
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
multipole moments of space-time  uniqueness theorem of black hole  asymptotic AdS spacetime  
Network flows that solve least squares for linear equations 期刊论文
AUTOMATICA, 2020, 卷号: 120, 页码: 12
Authors:  Liu, Yang;  Lou, Youcheng;  Anderson, Brian D. O.;  Shi, Guodong
Favorite  |  View/Download:21/0  |  Submit date:2020/11/18
Distributed algorithms  Linear equation  Least-squares solutions  
Inverse electromagnetic obstacle scattering problems with multi-frequency sparse backscattering far field data 期刊论文
Inverse Problems, 2020, 卷号: 36, 期号: 10
Authors:  Arens,Tilo;  Ji,Xia;  Liu,Xiaodong
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
electromagnetic obstacle scattering  sparse backscattering data  uniqueness  direct sampling methods  
On the Law of Large Numbers for the Empirical Measure Process of Generalized Dyson Brownian Motion 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2020, 页码: 29
Authors:  Li, Songzi;  Li, Xiang-Dong;  Xie, Yong-Xiao
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
Generalized Dyson Brownian motion  McKean-Vlasov equation  Gradient flow  Optimal transportation  Voiculescu free entropy  Law of Large Numbers  Propagation of chaos  
Backward Stochastic Differential Equations Driven byG-Brownian Motion with Double Reflections 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 30
Authors:  Li, Hanwu;  Song, Yongsheng
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
G-expectation  Reflected backward SDE  Approximate Skorohod condition  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution  
Normalized solutions to the fractional Schrodinger equations with combined nonlinearities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2020, 卷号: 59, 期号: 4, 页码: 35
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:17/0  |  Submit date:2020/10/12
Maximum principles and the method of moving planes for the uniformly elliptic nonlocal Bellman operator and applications 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 50
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
Uniformly elliptic nonlocal Bellman operator  Uniformly elliptic nonlocal Monge-Ampere operator  Maximum principles  Method of moving planes  Monotonicity  symmetry and uniqueness  Asymptotic properties